American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Sen Zhu and Chun Guang Li. Complex symmetric weighted shifts. Trans. Amer. Math. Soc. 365 (2013) 511-530.
Abstract, references, and article information   
View Article: PDF

[2] Ken Dykema and Hanne Schultz. Brown measure and iterates of the Aluthge transform for some operators arising from measurable actions. Trans. Amer. Math. Soc. 361 (2009) 6583-6593. MR 2538606.
Abstract, references, and article information   
View Article: PDF

[3] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph deLaubenfels. Similarity to a contraction, for power-bounded operators with finite peripheral spectrum. Trans. Amer. Math. Soc. 350 (1998) 3169-3191. MR 1603894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Dye, M. A. Khamsi and S. Reich. Random products of contractions in Banach spaces . Trans. Amer. Math. Soc. 325 (1991) 87-99. MR 989572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James W. Carlson. The spectra and commutants of some weighted composition operators . Trans. Amer. Math. Soc. 317 (1990) 631-654. MR 979958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raúl E. Curto and Lawrence A. Fialkow. Similarity, quasisimilarity, and operator factorizations . Trans. Amer. Math. Soc. 314 (1989) 225-254. MR 962277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Quentin F. Stout. Schur products of operators and the essential numerical range . Trans. Amer. Math. Soc. 264 (1981) 39-47. MR 597865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal. On invariant operator ranges . Trans. Amer. Math. Soc. 251 (1979) 389-398. MR 531986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. J. Murray. Linear transformations in $\mathfrak{L}_p,\ p>1$ . Trans. Amer. Math. Soc. 39 (1936) 83-100. MR 1501835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. J. Murray. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations . Trans. Amer. Math. Soc. 37 (1935) 301-338. MR 1501788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maurice Fréchet. Sur les op\'erations lin\'eaires. III . Trans. Amer. Math. Soc. 8 (1907) 433-446. MR 1500797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maurice Fréchet. Sur les op\'erations lin\'eaires. II . Trans. Amer. Math. Soc. 6 (1905) 134-140. MR 1500699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Maurice Fréchet. Sur les op\'erations lin\'eaires . Trans. Amer. Math. Soc. 5 (1904) 493-499. MR 1500687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1